Previous |  Up |  Next


Title: Interior regularity for weak solutions of nonlinear second order elliptic systems (English)
Author: Daněček, Josef
Author: John, Oldřich
Author: Stará, Jana
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 165-169
Category: math
MSC: 35B65
MSC: 35J60
Date available: 2009-02-11T17:03:34Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_21.pdf 252.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo